# SDR UPS08852160

- Difficulty date: April 13, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,122 hours, 26,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 3755B27U2
- Part serial: TAG1074465A
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 A-PIT RT STA 280 L32R, OUTER AFT SIDE OF TORQUE BOX, FITTING HAS HEAVY CORROSION.  REMOVED AND REPLACED DOOR JAMB FRAME FITTING IAW SRM 51-1-8, 51-1-20D 51-3-2.
